# SDR SWAA2022111462432

- Difficulty date: October 20, 2022
- Submitted: November 14, 2022
- Operation: Air carrier
- Aircraft: N7854B
- Make and model: Boeing 737-71B
- Aircraft serial: 29372
- Aircraft time: 45,663 hours, 30,470 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 360-460
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON PASSENGER CABIN SEAT TRACK AT LBL 45 BS 360+10; BS 360+12; BS 360+17; BS 400+10; BS 460+14.  REMOVED CORROSION ON SEAT TRACK, FOUND TO BE IN LIMITS IAW SRM 53-00-53-1A-1.  APPLIED CHEMICAL CONVERSION AND ALUMINIZED PRIMER IAW SRM 53-00-52-1A-1 STEPS 2 B (1) (2).
